Table of Contents
Geometry
Volume 2014, Article ID 953702, 15 pages
http://dx.doi.org/10.1155/2014/953702
Review Article

Geometrical and P.D.E. Methods in the Treatment of the Theory of Shells: Comparing Euclidean and Affine Approaches

1Departamento de Matemáticas, Facultad de Ciencias Exactas, Ingeniería y Agrimensura, Universidad Nacional de Rosario, Avenida Pellegrini 250, 2000 Rosario, Argentina
2Departamento de Matemáticas, Facultad de Ciencias Exactas, Físicas y Naturales, Universidad Nacional de Córdoba, Avenida Velez Sarsfield 1611, 5000 Córdoba, Argentina
3Departamento de Física, Facultad de Ciencias Exactas, Físicas y Naturales, Universidad Nacional de Córdoba, Avenida Velez Sarsfield 1611, 5000 Córdoba, Argentina

Received 30 June 2013; Accepted 27 November 2013; Published 23 February 2014

Academic Editor: Bennett Palmer

Copyright © 2014 Salvador Gigena et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salvador Gigena, Daniel Abud, and Moisés Binia, “Geometrical and P.D.E. Methods in the Treatment of the Theory of Shells: Comparing Euclidean and Affine Approaches,” Geometry, vol. 2014, Article ID 953702, 15 pages, 2014. https://doi.org/10.1155/2014/953702.